Marchenko-pastur law for the spectrum of a random weighted bipartite graph

Nadutkina Anastasia Vasilievna
1. Физико-математический институт, Коми НЦ УрО РАН, 167982, Сыктывкар, Россия
nadutkina.anastasiya@mail.ru
Tikhomirov Alexander Nikolaevich
1. Физико-математический институт, Коми НЦ УрО РАН, 167982, Сыктывкар, Россия
2. Университет ВШЭ, 109028, Москва, Россия
tikhomirov@ipm.komisс.ru
Timushev Dmitry Anatolyevich
1. Физико-математический институт, Коми НЦ УрО РАН, 167982, Сыктывкар, Россия
timushev@ipm.komisc.ru
Материал поступил в редколлегию 04.06.2024

This study investigates the spectra of random weighted bipartite graphs. We establish that under specific assumptions on the edge probabilities, the empirical spectral distribution function of the graph's adjacency matrix converges to the symmetrized Marchenko-Pastur distribution function

УДК 519.214+519.177

Keywords: Random matrices, Marchenko-Pastur law, random bipartite graphs

Выходные данные: Nadutkina A.V., Tikhomirov A.N, Timushev D.A. Marchenko-pastur law for the spectrum of a random weighted bipartite graph. Mat. Trudy 2024, 27, № 2. С. 131–143.
DOI 10.25205/1560-750X-2024-27-2-131-143